# SDR DL76S010171

- Difficulty date: January 25, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 43,377 hours, 21,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32214
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS DENTED DUE TO NOSE TIRE BLOWOUT.  THE DENTS WERE APPROVED FOR INTERIM SERVICE PER ER/A 269377-14.  THE DAMAGE WAS PERMANENTLY REPAIRED PER ER/A 269377-14 AT OVERHAUL MTC VISIT.  REPAIRED DAMAGE PER ER/A 269377-14.
